Busca avançada
Ano de início
Entree


On infinitely cohomologous to zero observables

Texto completo
Autor(es):
De Lima, Amanda ; Smania, Daniel
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: Ergodic Theory and Dynamical Systems; v. 33, p. 25-pg., 2013-04-01.
Resumo

We show that for a large class of piecewise expanding maps T, the bounded p-variation observables u(0) that admit an infinite sequence of bounded p-variation observables u(i) satisfying u(i) = u(i)+1 o T - u(i+1) are constant. The method of the proof consists of finding a suitable Hilbert basis for L-2(hm), where hm is the unique absolutely continuous invariant probability of T. On this basis, the action of the Perron-Frobenius and the Koopman operator on L-2(hm) can be easily understood. This result generalizes earlier results by Bamon, Kiwi, Rivera-Letelier and Urzua for the case T(x) = lx mod 1, l is an element of N\{0, 1} and Lipschitzian observables u(0). (AU)

Processo FAPESP: 04/12117-0 - Cohomologia e propriedades estocásticas de transformações expansoras e observáveis lipschitzianos
Beneficiário:Amanda de Lima
Modalidade de apoio: Bolsas no Brasil - Mestrado
Processo FAPESP: 10/17419-6 - Famílias transversais de transformações expansoras por pedaços
Beneficiário:Amanda de Lima
Modalidade de apoio: Bolsas no Brasil - Doutorado
Processo FAPESP: 10/08654-1 - Propriedades espectrais do operador de renormalização
Beneficiário:Daniel Smania Brandão
Modalidade de apoio: Auxílio à Pesquisa - Regular
Processo FAPESP: 03/03107-9 - Teoria qualitativa de equações diferenciais e teoria de singularidades
Beneficiário:Carlos Teobaldo Gutierrez Vidalon
Modalidade de apoio: Auxílio à Pesquisa - Temático
Processo FAPESP: 08/02841-4 - Teoria topológica, geométrica e ergódica dos sistemas dinâmicos
Beneficiário:Jorge Manuel Sotomayor Tello
Modalidade de apoio: Auxílio à Pesquisa - Temático